# SDR CA140630021

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE RT ENGINE TORQUE WENT TO 113 PERCENT FOR 3 SECONDS AND BACK TO NORMAL DURING TAXI.  ACFT TAXI BACK TO GATE UNEVENTFULLY. TROUBLESHOOTING ONGOING.
